# SDR CALA2011111500737

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 41,333 hours, 13,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 DOOR L1 EMERGENCY EXIT SIGN FOUND DIM.  DOOR L1 EMERGENCY LIGHT POWER PACK BATTERY REPLACED AND TEST CARRIED OUT NORMAL AMM 33-54-06.
